Direct solution of polynomial regression of order up to 3

Date

2022-02-28

Journal Title

Journal ISSN

Volume Title

Publisher

Видавництво Львівської політехніки
Lviv Politechnic Publishing House

Abstract

This article presents results related to the direct solution of the polynomial regression parameters based on the analytical solving of regression equations. The analytical solution is based on the normalization of the values of independent quantity with equidistance steps. The proposed solution does not need to directly solve a system of polynomial regression equations. The direct expressions to calculate estimators of regression coefficients, their standard deviations, and also standard and expanded deviation of polynomial functions are given. For a given number of measurement points, the parameters of these expressions have the same values independently of the range of input quantity. The proposed solution is illustrated by a numerical example used from a literature source.

Description

Keywords

Regression, Function, Polynomial, Estimation, Solution, Standard Deviation, Uncertainty

Citation

Dorozhovets M. Direct solution of polynomial regression of order up to 3 / Mykhaylo Dorozhovets // Measuring equipment and metrology. — Lviv : Lviv Politechnic Publishing House, 2022. — Vol 83. — No 3. — P. 35–42.